arrow
Volume 32, Number 2
Previous Issue Next Issue

Xiaobing Feng & Thomas Lewis

10.4208/jcm.1401-m4357

J. Comp. Math., 32 (2014), pp. 107-135.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1635 13105 Abstract

Qiang Niu & Michael Ng

10.4208/jcm.1401-m4145

J. Comp. Math., 32 (2014), pp. 136-151.

Preview Full PDF 782 12371 Abstract

Zhiguang Xiong & Yanping Chen

10.4208/jcm.1310-FE3

J. Comp. Math., 32 (2014), pp. 152-168.

Preview Full PDF 591 12650 Abstract

Mingxia Li, Xiaofei Guan & Shipeng Mao

10.4208/jcm.1310-FE2

J. Comp. Math., 32 (2014), pp. 169-182.

Preview Full PDF 774 12196 Abstract

Hongling Hu, Chuanmiao Chen & Kejia Pan

10.4208/jcm.1310-FE1

J. Comp. Math., 32 (2014), pp. 183-194.

Preview Full PDF 569 12249 Abstract

Fuzheng Gao & Lin Mu

10.4208/jcm.1401-m4385

J. Comp. Math., 32 (2014), pp. 195-204.

Preview Full PDF 644 12362 Abstract

Dongyang Shi & Minghao Li

10.4208/jcm.1401-m3837

J. Comp. Math., 32 (2014), pp. 205-214.

Preview Full PDF 770 11874 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard